# SDR USAA920081552

- Difficulty date: August 12, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812169
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C19 -MAJOR REPAIR- GALVANIC CORROSION ON FLOOR SUPPORT AT BS 967 TO BS 986.5 RBL 18.  REPLACED FLOOR SUPPORT AT BS 967 TO BS 986.5 RBL 18 IAW B737 SRM 53-60-51-1A1.  (S)
